Advertisement

Quantization of Singular Symplectic Quotients

  • N. P. Landsman
  • M. Pflaum
  • M. Schlichenmaier

Part of the Progress in Mathematics book series (PM, volume 198)

Table of contents

  1. Front Matter
    Pages i-xii
  2. Moulay-Tahar Benameur, Victor Nistor
    Pages 21-46
  3. Maxim Braverman
    Pages 47-59
  4. Alberto S. Cattaneo, Giovanni Felder
    Pages 61-93
  5. N. P. Landsman
    Pages 137-180
  6. Markus J. Pflaum
    Pages 231-258
  7. Martin Schlichenmaier
    Pages 259-282

About these proceedings

Keywords

Area cohomology geometry homology mathematical physics topology

Editors and affiliations

  • N. P. Landsman
    • 1
  • M. Pflaum
    • 2
  • M. Schlichenmaier
    • 3
  1. 1.Korteweg-de Vries Instituut voor WiskundeUniversiteit van AmsterdamAmsterdamThe Netherlands
  2. 2.Mathematisch-Naturwissenschaftliche Fakultät II Institut für MathematikHumboldt-Universität zu BerlinBerlinGermany
  3. 3.Fakultät für Mathematik und InformatikUniversität MannheimMannheimGermany

Bibliographic information

  • DOI https://doi.org/10.1007/978-3-0348-8364-1
  • Copyright Information Birkhäuser Verlag 2001
  • Publisher Name Birkhäuser, Basel
  • eBook Packages Springer Book Archive
  • Print ISBN 978-3-0348-9535-4
  • Online ISBN 978-3-0348-8364-1
  • Series Print ISSN 0743-1643
  • Series Online ISSN 2296-505X
  • Buy this book on publisher's site
Industry Sectors
Aerospace
Oil, Gas & Geosciences